# SDR DALA201902152107

- Difficulty date: February 11, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 48,642 hours, 20,254 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door Armed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:601. CORRECTIVE ACTION: ADJUSTED KNUCKLE KNOCKER PER B757 AMM 52-12 , OPS CKS GOOD. (0941077)
